# SDR AALA201806128003

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 76,695 hours, 9,626 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 410045091
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY POWER ASSIST BOTTLE HAD LOW PRESSURE.  REPLACED THE RESERVOIR IAW AMM 52-11-22-400-801.
